# SDR ASAA0956876

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,250 hours, 2,484 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 32895625
- Part serial: 10669
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 8,250 hours, 2,484 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG NR 2 BLEED TRIP OFF LIGHT ILLUMINATED DURING CLIMB PASSING FL310 WHEN ENGINE AND WING ANTI ICE TURNED ON.  SAT WAS 35C LIGHT RESET USING QRC AND DID NOT COME ON AGAIN.  FOUND NR 2 ENG PRECOOLER VALVE BAD PER 36 12 00MM.  REMOVED BAD NR 2 ENG PRECOOLER VALVE AND INSTALLED & CHECKED GOOD NR 2 ENG PRECOOLER VALVE.  REF 36 12 02 MM.
